# SDR GTIA2014081401405

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 29,402 hours, 13,974 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70787901
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYD G FLUID AFTER GEAR RETRACTION AFTER TAKEOFF. REPLACED LT MAIN GEAR DOWNLOCK ACTUATOR LINES DUE TO OTBD LINE LEAKING,  IAW AMM 52-11-22-400-004A.  NO LEAKS NOTED.  DUE TO LOSS OF GREEN SYS REMOVE AND INSPECTED NR 1 ENGINE CASE DRAIN FILTER.  REMOVED AND INSPECTED NR 1 ENGINE CASE DRAIN FILTER,  NO DEBRIS OR CONTAMINATION NOTED, REPLACED FILTER IAW AMM 29-11-43-610-010 LEAK CHECKED GOOD. PERFORMED FUNCTIONAL CHECK OF THE LT MLG MAINSTAY ACTUATOR CYLINDER IAW AMM 32-31-00-720-007A, OPS CHECKED NORMAL.
